Drought, Coffee
- When
- July 1, 12:00 AM EST to July 31, 11:59 PM EST
- Where
- Coffee forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.403, -85.988 (the zone’s center; the record gives no point)
The month started with exceptional drought conditions (D4) across portions of Henry, Houston, Dale, and Geneva counties and extreme drought conditions (D3) across Coffee county. Beneficial rain fell during the middle of the month and drought conditions improved to D1-D2 status in Coffee county and D2-D3 status across the remaining counties by the end of the month.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TAE wrote it up.
The month started with exceptional drought conditions (D4) across portions of Henry, Houston, Dale, and Geneva counties and extreme drought conditions (D3) across Coffee county. Beneficial rain fell during the middle of the month and drought conditions improved to D1-D2 status in Coffee county and D2-D3 status across the remaining counties by the end of the month. These conditions then continued into August.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 30, 8:54 PM EST, 3 hours 6 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 954 PM EDT THU JUN 30 2011 .UPDATE...AFTERNOON CONVECTION IS DIMINISHING WITH THE SETTING SUN THIS EVENING. WILL ADJUST POPS FOR LATEST RADAR TRENDS. OTHERWISE...NO SIGNIFICANT CHANGES PLANNED. && .AVIATION...CONVECTION IS ON THE DECLINE THIS EVENING. SOME MVFR TO POTENTIALLY IFR RESTRICTIONS ARE POSSIBLE LATE TONIGHT IN THE KTLH TO KVLD CORRIDOR WHICH SAW RAINFALL TODAY. ANY RESTRICTIONS ARE EXPECTED TO BE GONE BY 13Z WITH VFR THEN PREVAILING THROUGH FRIDAY. A FEW THUNDERSTORMS ARE POSSIBLE ON FRIDAY AFTERNOON WITH THE BEST CHANCE ACROSS FLORIDA. HAVE INCLUDED VCTS AT KECP AND KTLH WITH JUST CB GROUPS ELSEWHERE. && .MARINE...AFTER A BRIEF PERIOD OF NORTHEAST FLOW NEAR THE COAST THIS EVENING BEHIND AN OUTFLOW BOUNDARY...WINDS WILL SHIFT BACK TO THE SOUTHWEST AFTER MIDNIGHT. WINDS AND SEAS WILL REMAIN MINIMAL OVERNIGHT. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 72 96 71 96 71 / 20 40 10 20 10 PANAMA CITY 76 90 76 92 75 / 20 20 20 20 10 DOTHAN 72 97 72 98 74 / 10 10 10 20 10 ALBANY 72 97 72 97 72 / 10 10 10 20 10 VALDOSTA 70 96 69 96 68 / 20 30 10 10 10 CROSS CITY 70 95 69 94 67 / 30 40 20 20 10 APALACHICOLA 75 90 75 91 71 / 20 30 20 20 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && CAMP/VAN DYKE
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 1004 PM EDT THU JUN 30 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-011000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1004 PM EDT THU JUN 30 2011 /904 PM CDT THU JUN 30 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... FRIDAY WILL SEE SIMILAR CONVECTIVE COVERAGE TO TODAY. SHOWERS AND THUNDERSTORMS WILL BE LESS PREVALENT THAN NORMAL ACROSS MUCH OF THE FORECAST AREA THROUGH THE HOLIDAY WEEKEND. THIS WILL ALLOW TEMPERATURES TO ONCE AGAIN SOAR SEVERAL DEGREES ABOVE NORMAL. DAYTIME HIGHS WILL BE IN THE MID TO UPPER 90S ON FRIDAY AND SATURDAY AND THEN INCREASE TO AROUND 100 DEGREES FOR MOST INLAND AREAS ON SUNDAY AND INDEPENDENCE DAY. HEAT INDICES WILL PEAK AROUND 105 DEGREES ON THESE DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
732 PM EDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST APALACHICOLA AIRPORT 29.72N 85.03W
06/30/2011 M43 MPH FRANKLIN FL ASOS
&&
HARRIGANPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
810 PM EDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM TSTM WND DMG 1 NNW TALLAHASSEE COML 30.45N 84.29W
06/30/2011 LEON FL BROADCAST MEDIA
TREES DOWN ON OLD BAINBRIDGE ROAD NORTH OF WEST BREVARD
STREET. OLD BAINBRIDGE WAS CLOSED AT THAT LOCATION AT
THAT TIME.
&&
DVDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
814 PM EDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM TSTM WND DMG WOODVILLE 30.31N 84.25W
06/30/2011 LEON FL PUBLIC
TREES AND POWER LINES DOWN IN THE WOODVILLE AREA
&&
DVDSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
829 PM EDT THU JUN 30 2011
FLZ028-029-034-128-134-010115-
INLAND DIXIE FL-LAFAYETTE FL-INLAND TAYLOR FL-COASTAL DIXIE
FL-COASTAL TAYLOR FL-
829 PM EDT THU JUN 30 2011
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR DIXIE...SOUTHERN
LAFAYETTE AND SOUTHEAST TAYLOR COUNTIES...
* UNTIL 915 PM EDT
AT 827 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES SOUTHEAST OF PERRY
TO 54 MILES SOUTH OF LIVE OAK...OR ALONG A LINE EXTENDING FROM COOKS
HAMMOCK TO YELLOW JACKET...MOVING SOUTHWEST AT 15 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 2942 8324 2942 8329 2947 8332 2950 8341
2965 8342 2973 8357 2975 8357 2976 8360
3006 8320 2956 8295 2939 8303 2936 8306
2935 8306 2931 8312 2932 8314 2928 8315
TIME...MOT...LOC 0029Z 048DEG 14KT 2998 8331 2951 8301
42-DVDPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
920 PM EDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM WATER SPOUT 1 ESE THIRTEEN MILE 29.70N 85.17W
06/30/2011 GMZ750 FL EMERGENCY MNGR
A WATER SPOUT WAS REPORTED JUST OFFSHORE OF COUNTY ROAD
30A ABOUT 11 MILES WEST OF APALACHICOLA OVER SAINT
VINCENT SOUND.
0150 PM WATER SPOUT 1 ESE THIRTEEN MILE 29.70N 85.17W
06/30/2011 GMZ750 FL LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A SECOND WATER SPOUT OVER SAINT
VINCENT SOUND IN PRACTICALLY THE SAME PLACE AS THE
EARLIER REPORT BEFORE NOON.
0336 PM HAIL KILLEARN ESTATES 30.51N 84.22W
06/30/2011 E0.88 INCH LEON FL PUBLIC
REPORTED IN SHANNON LAKES NEIGHBORHOOD.
0340 PM TSTM WND DMG 1 NNW KILLEARN ESTATES 30.53N 84.23W
06/30/2011 LEON FL NEWSPAPER
FOXCROFT DRIVE NEAR GILES PLACE CLOSED DUE TO FALLEN
TREES.
0340 PM TSTM WND DMG 4 NE TALLAHASSEE COML A 30.48N 84.25W
06/30/2011 LEON FL BROADCAST MEDIA
TREES DOWN AT THE INTERSECTION OF NOBLE DR. AND GOOSE
POND CT.
0343 PM TSTM WND DMG 4 NE TALLAHASSEE COML A 30.47N 84.23W
06/30/2011 LEON FL BROADCAST MEDIA
TREES DOWN NEAR THE INTERSECTION OF CAPITAL CIRCLE NE AND
MICCOSUKEE RD.
0345 PM TSTM WND DMG 2 WNW TALLAHASSEE COML 30.44N 84.32W
06/30/2011 LEON FL BROADCAST MEDIA
TREES DOWN AT THE INTERSECTION OF OCALA RD AND
HONEYSUCKLE RD.
0345 PM TSTM WND DMG 3 WNW TALLAHASSEE COML 30.46N 84.32W
06/30/2011 LEON FL BROADCAST MEDIA
TREES DOWN AT THE INTERSECTION OF SAN LUIS RD. AND DON
ANDRES DR.
0347 PM TSTM WND DMG 1 NNW TALLAHASSEE COML 30.45N 84.29W
06/30/2011 LEON FL BROADCAST MEDIA
TREES DOWN ON OLD BAINBRIDGE ROAD NORTH OF WEST BREVARD
STREET. OLD BAINBRIDGE WAS CLOSED AT THAT LOCATION AT
THAT TIME.
0347 PM TSTM WND DMG 2 WNW TALLAHASSEE COML 30.45N 84.31W
06/30/2011 LEON FL BROADCAST MEDIA
TREES DOWN AT THE INTERSECTION OF W. CALL ST. AND CHAPEL
DR.
0347 PM TSTM WND GST 1 W TALLAHASSEE 30.44N 84.30W
06/30/2011 M64.00 MPH LEON FL MESONET
56 KNOT GUST MEASURED ON ROOF OF NWS BUILDING.
0348 PM TSTM WND DMG DOAK CAMPBELL STADIUM 30.44N 84.30W
06/30/2011 LEON FL EMERGENCY MNGR
6 TREES AND A POWERLINE DOWN.
0352 PM TSTM WND DMG SOUTHWOOD 30.39N 84.22W
06/30/2011 LEON FL PUBLIC
TREE UPROOTED AND STOP SIGN BLOWN DOWN IN SOUTHWOOD.
0352 PM TSTM WND GST SOUTHWOOD 30.39N 84.22W
06/30/2011 M60.00 MPH LEON FL PUBLIC
60 MPH WIND GUST MEASURED BY WEATHER EQUIPMENT AT FLORIDA
HIGH SCHOOL IN SOUTHWOOD.
0352 PM TSTM WND DMG 4 SE TALLAHASSEE COML A 30.40N 84.24W
06/30/2011 LEON FL BROADCAST MEDIA
TREES DOWN NEAR THE INTERSECTION OF BLAIRSTONE RD AND
CAP. CIR. NE AS WELL AS THE INTERSECTION OF TRAM RD AND
MERCHANTS ROW BLVD.
0416 PM TSTM WND DMG WOODVILLE 30.31N 84.25W
06/30/2011 LEON FL PUBLIC
TREES AND POWER LINES DOWN IN THE WOODVILLE AREA
0418 PM TSTM WND DMG 2 S WOODVILLE 30.29N 84.25W
06/30/2011 WAKULLA FL EMERGENCY MNGR
TREE DOWN
0420 PM TSTM WND DMG 2 SW WOODVILLE 30.30N 84.27W
06/30/2011 WAKULLA FL EMERGENCY MNGR
POWERLINE DOWN
0435 PM TSTM WND DMG 3 NNE STANDLEYS STORE 30.20N 84.18W
06/30/2011 WAKULLA FL EMERGENCY MNGR
POWERLINE DOWN
0435 PM TSTM WND DMG 1 ESE HILLIARDVILLE 30.28N 84.39W
06/30/2011 WAKULLA FL EMERGENCY MNGR
POWERLINE DOWN
0435 PM TSTM WND DMG 2 WNW CRAWFORDVILLE 30.19N 84.40W
06/30/2011 WAKULLA FL EMERGENCY MNGR
TREE DOWN
0440 PM TSTM WND DMG 1 N HOPEFUL 31.18N 84.39W
06/30/2011 MITCHELL GA LAW ENFORCEMENT
MULTIPLE TREES DOWN AT RIVER RD AND CR311.
0655 PM TSTM WND GST APALACHICOLA AIRPORT 29.72N 85.03W
06/30/2011 M43.00 MPH FRANKLIN FL ASOS
&&
DVDThe national radar mosaic for the moment the first event began.
5 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2011Every state in 2011This day in weather historyWarnings in Alabama, July 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 319944, 319945, 319946, 319947, 319948.